Citation: Greghead. "Profound Auditory Effects: An Experience with DiPT (exp70870)". Erowid.org. Jul 24, 2008. erowid.org/exp/70870
Around noon today, on a mostly empty stomach, I ingested a capsule containing 100 mg of DiPT. Effects were slow coming on; at T:45 I started to feel a heavy tryptamine body load, as well as some auditory effects, most notably, tinnitus and the lowering of pitch by one and a half steps.
At T+1:00 I began to see visual hallucinations (very acid-like) and began sweating profusely. This began what was a three hour nightmare of nausea, sweating, shaking, and hallucinating. After this, the body load dramatically decreased, though the auditory effects, as well as mild hallucinations contintued.
I was hoping to experiment listening to music and experimenting with different sounds, but this chemical left me too weak and ill to do much of that. I was able, however, to listen to some Pink Floyd and Portishead, which sound waaaaaaaay distorted and crappy. But for the last nine hours I have been laying in my bed and hating my life. Everytime I get up, I am met with a massive waves of nausea and muscle weakness. At this point, I just want it all to stop. I want to hear the sound of my own voice again, not the deep demon voice that I have been hearing for the last 9 hours. Interesting drug, but I will never try this substance again. I would rather eat five hits of bad acid than have to endure another trip like this.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.